# SDR 2009FA0000915

- Difficulty date: September 8, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N8726D
- Make and model: Piper PA-22-160
- Aircraft serial: 225907
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Mixing Valve
- Part number: CF242514
- Part serial: JUN09
- Condition: Inoperative
- Location: Carburetor
- Part time: 175 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIXTURE CONTROL VALVE BRASS END FITTING ON THE END OF THE FLEX SHAFT, LOOSE, WOULD NOT ALLOW THE MIXTURE CONTROL TO SHUT DOWN THE ENGINE.  (K)
